Report Details

 
159
Amanda --
04/03/1993
FL Florida
United States of America
14
HPV (Gardasil)
Guillian Barre-Syndrome
Not Applicable
Not Applicable
About 1 week after the first HPV Vaccine Amanda beame weak and what we thought with a "virus", tired and sick to her stomach. That eventually subsided. About 1 week after the second HPV Vaccine her legs became very weak and she started loosing feeling in her feet. 1 day after onset, we took her to the hospital where they thought that she had Guillian-Barre' syndrome. She was in ICU for 4 days. It never progressed past her hips. It took about 3 weeks for the weakness to subside enough to walk straight. The Doctors, thought we were CRAZY when we mentioned that the HPV vaccine could cause this.
Amanda is constantly sick. "Something" has supressed her immune system so badly that she can barely function. The depression got really bad because she is experiencing a lot of pain in her knees now and can't do any sports. She was once very active and right now can barely go to school. We were told by her current doctors that there is nothing more that they can do and that she could use a good Psychiatrist. Pretty much it's in her head.
A beautiful, active girl that was brought down.